# SDR CA100610004

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 38 hours
- Engine: Allsn 250C30P
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 406040531103
- Condition: Spalled
- Location: Freewheel Unit
- Part time: 47 hours
- Component: Freewheel Assy
- Component part number: 406040500143
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH TO AIRPORT FREEWHEEL CHIP LIGHT ILLUMINATED.  FUTHER INVESTIGATION REVEALED OIL SYS METAL CONTAMINATION. FWD DUPLEX BEARING IN FREEWHEEL ASSY FOUND MAKING METAL FREEWHEEL ASSY REMOVED FROM SERVICE AND FREEWHEEL REPLACED NEW.  OIL SYS FLUSHED AND ACFT RETURNED TO SERVICE. FREEWHEEL RETURNED TO MFG FOR WARRANTY.
